# SDR AALA2020091109001

- Difficulty date: September 9, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 72,778 hours, 8,715 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 15167
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR EMERGENCY LIGHT BATTERY PACK M33096 WILL NOT CHARGE.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY M33096 ON DOOR L2, PER AMM 33-51-06.
